# SDR 2006UALA01191

- Difficulty date: June 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 28,010 hours, 10,721 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH MULTIPLE ELECTRICAL FAILURES.   CONFIRMED PULLING CB 1PH CAUSES OTHER FAULTS. RAN WIRES AND REPLACED RELAYS 6XB [E0217XXY0080A], 21XE [E0245-28A0], 8PH [630CC01Y1] & 31XE [E0242A28A0]. CONDITION BEHIND 106VU LOOKED GOOD.  RESISTER 32XE, ALONG WITH 14XE CHECKED GOOD.  CHECKED HISTORY DID NOT SEE ANY PROBLEMS WITH THE DC ESS BUS. SYSTEM TESTED GOOD.
